# SDR 2002UALA01351

- Difficulty date: August 23, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 69,747 hours, 18,136 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SPOILER SQUIB AND NUMBER 2 ESCAPE SLIDE WILL NOT TEST.  FOUND EMERGENCY ESCAPE BATTERY PACK ON RIGHT SIDE M962 DISCONNECTED.  THE CONNECTOR WAS RECONNECTED AND THE SYSTEM OPERATED OK.
